HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0100709601.pdf193KbAdobe PDF
Title: Self-similar solutions for the kinematic model equation of spiral waves
Authors: Ishimura, Naoyuki
Guo, Jong-Shenq
Wu, Chin-Chin
Issue Date: Nov-2004
Publisher: Elsevier B.V.
Citation: Physica. D, Nonlinear phenomena
Volume: 198
Issue: 3-4
Start Page: 197
End Page: 211
DOI: 10.1016/j.physd.2004.08.028
Language: eng
Text Version: author
Rights: Copyright (C)2004, Elsevier B.V. The definitive version is published in Physica D: Nonlinear Phenomena, Volume 198, Issues 3-4, 15 November 2004, DOI: 10.1016/j.physd.2004.08.028
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback